# SDR FDKA200611337

- Difficulty date: November 25, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N803LR
- Make and model: Dhav DHC8102
- Aircraft serial: 322
- Aircraft time: 28,950 hours, 38,602 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 87131038001
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FDM 6195 PDM-JFK (0520 PHX LCL).  ABORTED TAKEOFF DUE TO A NR 1 ENGINE OIL PRESSURE WARNING.  MX REMOVED AND REPLACED OIL PRESS SWITCH.
